Robust estimation of distribution functions and quantiles with non-ignorable missing data
Version of Record online: 4 OCT 2013
© 2013 Statistical Society of Canada
Canadian Journal of Statistics
Volume 41, Issue 4, pages 575–595, December 2013
How to Cite
Zhao, P.-Y., Tang, M.-L. and Tang, N.-S. (2013), Robust estimation of distribution functions and quantiles with non-ignorable missing data. Can J Statistics, 41: 575–595. doi: 10.1002/cjs.11195
- Issue online: 12 NOV 2013
- Version of Record online: 4 OCT 2013
- Manuscript Accepted: 1 MAY 2013
- Manuscript Received: 3 JUL 2012
Additional supporting information may be found in the online version of this article at the publisher's website.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.